The kernel of the second order Cauchy difference on semigroups

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Original languageEnglish
JournalAequationes Mathematicae
Volume91
Issue number2
Pages (from-to)279–288
Number of pages10
ISSN0001-9054
DOIs
StatePublished - 2017

    Research areas

  • Cauchy difference, Fréchet, Functional equation, Second order Cauchy difference, Whitehead

See relations at Aarhus University Citationformats

ID: 107780410